# SDR CAL960260

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Angle
- Condition: Corroded
- Location: Bs 344
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THRESHOLD ANGLE AT DRAIN PAN CORRODED AT BS 344.  THE CORRODED AREA WAS CUT OUT.  A THRESHOLD ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.  (X)
